# SDR SWAA013262

- Difficulty date: December 4, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 43,568 hours, 36,867 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: AV13J5144
- Part serial: M73536
- Condition: Erratic
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

T/E FLAPS WOULD NOT STOP AT 35 DEGS WHEN FLAP HANDLE WAS MOVED FROM 30 TO 40 DEGS.  WORKS OK ON THE GROUND.  REMOVED AND REPLACED T/E FLAP BYPASS VALVE AND FLAP DRIVE MOTOR PER MM.
